# SDR C2XA11TY038

- Difficulty date: March 23, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 21,000 hours, 16,140 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

LAV SMOKE INDICATION ON THE EICAS SHORTLY AFTER TAKEOFF.  FOGGY CABIN/POSSIBLY DE-ICING FLUID IN AIR CONDITIONING SYSTEM.  PERFORMED ENGINE RUNS IAW RR MM71-00-80 AND COULD NOT DUPLICATE AND LEAK CHECK WAS GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE
